# SDR P5CA9701366

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BS 400 LBL 90 BULKHEAD CRACKED NOSE TUNNEL BS 400 RT SIDEWALL AREA BULKHEAD WEB CRACKED AT RBL 90 APPX.  REPAIRED CUTOUT PER SB 747-53-2095.
